Facebook Pixel

I gave my gf an ipill is it the reason for her delayed period

By February 7, 2017 - 8:55pm
Rate This

Me and my girlfriend had sex for the first time and the condom broke accidentally and we suddenly changed the condom in 10-20 seconds but then i gave her an (ECP) I pill after 24 hours of intercourse and before 4 days of her period..... now she has been delayed her periods by 5 days..... what should we do now....is it delayed due to pills or something else....and when she will have her periods....

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!